MathSciNet Relay Station
MathSciNet bibliographic data
MR1050208 47H06 (47H15 47H17)
Ha, Ki Sik; Jung, Jong Soo Strong convergence theorems for accretive operators in Banach spaces. J. Math. Anal. Appl. 147 (1990), no. 2, 330–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement